Rebound Pain

Has anyone had an increase in pain (rebound pain) due to long term use of narcotics?

Has anyone been helped be detoxing from the narcotic? I have had success but I would like to know if anyone else has had success with this. Long term use of Fentanyl patch caused an increase in my pain and constant withdrawal symptoms because my body wanted more drugs. I am off the fentanyl and on Suboxone and Atavan while my body continues to detox from the Fentanyl. I was almost bedridden with pain before the detox. I am in the US and I had to go to a private (expensive) facility to get a Medical detox. My insurance only covered facilities geared to substance ABUSERS of which I was not. Just Narcotic dependent. Big difference in treatment. I appreciate any comments. Thanx

1 Reply

oldestnewest
  • Hi my only contribution to your question is that certain medications, e.g. prozac which increase seronontin levels made my nerve issues worses, Nortryptyline gave me heart palpitations badly, so much so that I didn't sleep for nearly a week, and hormones as in HRT also cause a reaction. Its trial and error but am pleased you have had some success, makes a nice change.

You may also like...